# SDR UPS02839325

- Difficulty date: August 22, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING L/E LOWER SKIN IS CRACKED AT XFS 347.75.  STOP DRILLED CRACK, NDT VERIFIED CRACK TERMINATED AT STOP DRILL, FABRICATED AND INSTALLED DOUBLER IAW EO DC8-5720-4087 APPROX C.
